Conformal sigma models with anomalous dimensions and Ricci solitons

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We present new non-Ricci-flat Kähler metrics with U(N) and O(N) isometries as target manifolds of superconformally invariant sigma models with an anomalous dimension. They are so-called Ricci solitons, special solutions to a Ricci-flow equation. These metrics explicitly contain the anomalous dimension and reduce to Ricci-flat Kähler metrics on the canonical line bundles over certain coset spaces in the limit of vanishing anomalous dimension.

Original languageEnglish
Pages (from-to)577-584
Number of pages8
JournalModern Physics Letters A
Volume20
Issue number8
DOIs
Publication statusPublished - 2005 Mar 14
Externally publishedYes

Keywords

  • Anomalous dimension
  • Calabi-Yau manifolds
  • Canonical line bundle
  • Euclidean black hole
  • Non-Ricci-flat Kähler manifolds
  • Ricci flow
  • Ricci solitons
  • Superconformally invariant sigma models
  • U(N) isom̈ etry
  • Wilsonian renormalization group equation

ASJC Scopus subject areas

  • Nuclear and High Energy Physics
  • Astronomy and Astrophysics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Conformal sigma models with anomalous dimensions and Ricci solitons'. Together they form a unique fingerprint.

  • Cite this